Alert archive / Oregon / Wind Advisories in 2014
Wind Advisory 31, NWS Pendleton, OR
NWS Pendleton, OR issued this wind advisory at Nov 8, 2014, 1:10 PM PST for Kittitas County, Klickitat County, Yakima County, Washington; 6 counties in Oregon. It took effect at Nov 9, 2014, 10:00 AM PST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Nov 8, 2014, 1:10 PM PST (21:10 UTC)
- In effect from
- Nov 9, 2014, 10:00 AM PST
- Expired
- Nov 9, 2014, 7:00 PM PST
- In force
- 9 hr
- Issued by
- NWS Pendleton, OR
Counties Gilliam County, OR, Morrow County, OR, Sherman County, OR, Umatilla County, OR, Wasco County, OR, Wheeler County, OR, Kittitas County, WA, Klickitat County, WA, Yakima County, WA
The radar
The Pendleton radar (KPDT), 112 km from the middle of the area, began a volume at 21:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Salem/Mcnary, OR (KSLE), launched 12:00Z, 9.2 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 862 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- -25 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
903 WWUS76 KPDT 082110 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 110 PM PST SAT NOV 8 2014 WAZ026-090700- /O.NEW.KPDT.WI.Y.0031.141109T1800Z-141110T0300Z/ KITTITAS VALLEY- INCLUDING THE CITIES OF...ELLENSBURG...THORP 110 PM PST SAT NOV 8 2014 .A COLD FRONT MOVING ACROSS THE REGION WILL BRING STRONG WINDS TO THE KITTITAS VALLEY SUNDAY. ...WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 7 PM PST SUNDAY. * TIMING: LATE SUNDAY MORNING INTO THE EVENING. * WINDS: NORTHWEST WINDS INCREASING TO 30 TO 40 MPH IN THE KITTITAS VALLEY. STRONGEST WINDS WILL BE IN THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
5 follow-up statements
798 WWUS76 KPDT 090412 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 812 PM PST SAT NOV 8 2014 WAZ026-091300- /O.CON.KPDT.WI.Y.0031.141109T1800Z-141110T0300Z/ KITTITAS VALLEY- INCLUDING THE CITIES OF...ELLENSBURG...THORP 812 PM PST SAT NOV 8 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM PST SUNDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM PST SUNDAY. THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 7 PM PST SUNDAY. * TIMING: LATE SUNDAY MORNING AND INTO THE EVENING. * WINDS: NORTHWEST WINDS INCREASING TO 30 TO 35 MPH IN THE KITTITAS VALLEY WITH GUSTS AROUND 45 MPH. STRONGEST WINDS WILL BE IN THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
237 WWUS76 KPDT 091239 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 439 AM PST SUN NOV 9 2014 WAZ026-092300- /O.CON.KPDT.WI.Y.0031.141109T1800Z-141110T0300Z/ KITTITAS VALLEY- INCLUDING THE CITIES OF...ELLENSBURG...THORP 439 AM PST SUN NOV 9 2014 .A STRONG COLD FRONT MOVING ACROSS THE REGION WILL BRING STRONG WINDS TO THE KITTITAS VALLEY TODAY. ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM PST THIS EVENING. THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM PST THIS EVENING. * TIMING: FROM LATE THIS MORNING INTO THIS EVENING. * WINDS: NORTHWEST WINDS INCREASING TO 30 TO 35 MPH IN THE KITTITAS VALLEY WITH GUSTS TO AROUND 45 MPH. STRONGEST WINDS WILL BE IN THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
533 WWUS76 KPDT 092246 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 246 PM PST SUN NOV 9 2014 WAZ026-100300- /O.CON.KPDT.WI.Y.0031.000000T0000Z-141110T0300Z/ KITTITAS VALLEY- INCLUDING THE CITIES OF...ELLENSBURG...THORP 246 PM PST SUN NOV 9 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. * WINDS: NORTHWEST WINDS OF 30 TO 40 MPH IN THE KITTITAS VALLEY WITH GUSTS TO AROUND 45 MPH. WINDS WILL DECREASE LATER TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
772 WWUS76 KPDT 100014 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 414 PM PST SUN NOV 9 2014 ORZ041-044-507-508-510-WAZ024-521-100300- /O.EXA.KPDT.WI.Y.0031.000000T0000Z-141110T0300Z/ EAST COLUMBIA RIVER GORGE OF OREGON- LOWER COLUMBIA BASIN OF OREGON- FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- NORTH CENTRAL OREGON-EASTERN COLUMBIA RIVER GORGE OF WASHINGTON- SIMCOE HIGHLANDS- INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...BOARDMAN... HERMISTON...IONE...PENDLETON...PILOT ROCK...HEPPNER...CONDON... FOSSIL...DUFUR...MAUPIN...WHITE SALMON...GOLDENDALE 414 PM PST SUN NOV 9 2014 ...WIND ADVISORY IN EFFECT UNTIL 7 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM PST THIS EVENING. * WINDS: WEST WINDS OF 30 TO 40 MPH WITH GUSTS UP TO 50 MPH. WINDS WILL DECREASE LATER TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$ WAZ026-100300- /O.CON.KPDT.WI.Y.0031.000000T0000Z-141110T0300Z/ KITTITAS VALLEY- INCLUDING THE CITIES OF...ELLENSBURG...THORP 414 PM PST SUN NOV 9 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. * WINDS: NORTHWEST WINDS OF 30 TO 35 MPH WITH GUSTS UP TO 45 MPH. WINDS WILL DECREASE LATER TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
908 WWUS76 KPDT 100256 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 656 PM PST SUN NOV 9 2014 WAZ026-100400- /O.EXP.KPDT.WI.Y.0031.000000T0000Z-141110T0300Z/ KITTITAS VALLEY- INCLUDING THE CITIES OF...ELLENSBURG...THORP 656 PM PST SUN NOV 9 2014 ...WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING. $$ ORZ041-044-507-508-510-WAZ024-521-100400- /O.EXP.KPDT.WI.Y.0031.000000T0000Z-141110T0300Z/ EAST COLUMBIA RIVER GORGE OF OREGON- LOWER COLUMBIA BASIN OF OREGON- FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- NORTH CENTRAL OREGON-EASTERN COLUMBIA RIVER GORGE OF WASHINGTON- SIMCOE HIGHLANDS- INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...BOARDMAN... HERMISTON...IONE...PENDLETON...PILOT ROCK...HEPPNER...CONDON... FOSSIL...DUFUR...MAUPIN...WHITE SALMON...GOLDENDALE 656 PM PST SUN NOV 9 2014 ...WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before this wind advisory went out at Nov 8, 9:55 AM PST, 3 hours 15 minutes earlier.
Area forecast discussion, Nov 8, 9:55 AM PST, 3 hours 15 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PENDLETON OR 955 AM PST SAT NOV 8 2014 UPDATED AVIATION DISCUSSION .SHORT TERM...UPPER RIDGE OVER THE AREA TODAY WITH MOSTLY SUNNY SKIES. SATELLITE SHOWING JUST SOME THIN CIRRUS MOVING THROUGH. PATCHY FOG ALONG A FEW OF THE RIVERS WILL DISSIPATE LATER THIS MORNING. A COLD FRONT WILL MOVE THROUGH THE REGION ON SUNDAY. THIS WILL BRING MOSTLY CLOUDY SKIES WITH INCREASING WINDS. RAINFALL WILL BE MOSTLY OVER THE CASCADES AND NORTHEAST OREGON MOUNTAINS. 94 && .AVIATION...18Z TAFS...VFR CONDITIONS WITH VARIABLE CIRRUS CLOUDS OVER THE NEXT 24 HOURS. THERE IS THE POSSIBILITY OF FOG ALONG RIVERS SUCH THAT THERE MAY BE SOME MIST RESULTING IN PERIODS OF MVFR AT KDLS AND KPSC TONIGHT, BUT SINCE CONFIDENCE IS NOT HIGH THAT MVFR CONDITIONS ARE CERTAIN I HAVE NOT INTRODUCED CIG/VIS RESTRICTIONS AT KDLS AND KPSC. POLAN && .PREVIOUS DISCUSSION... /ISSUED 311 AM PST SAT NOV 8 2014/ SHORT TERM...TODAY THROUGH MONDAY...HIGH PRESSURE ALOFT WILL CONTINUE TODAY AND TONIGHT WITH LIGHT WINDS AND FAIR SKIES. THESE LIGHT WINDS AND CLEAR SKIES HAS ALLOWED STRONG RADIATIONAL COOLING TO TAKE PLACE EARLY THIS MORNING...RESULTING IN VERY COOL TEMPERATURES. SOME AREAS MAY SEE A FROST THIS MORNING IN THE LOWER ELEVATIONS. MAXIMUM TEMPERATURES WILL WARM UP INTO THE MID AND UPPER 50S TODAY. THERE MAY BE SOME PATCHY FOG THIS MORNING IN THE LOWER COLUMBIA BASIN AND ADJACENT VALLEYS...BUT IT DOES NOT LOOK LIKE A WIDESPREAD FOG SCENARIO. THE NEXT WEATHER SYSTEM TO AFFECT THE REGION AND CWA WILL ARRIVE SUNDAY MORNING AS A FAST MOVING COLD FRONT MOVES ACROSS THE AREA. THIS COLD FRONT WILL HAVE LIMITED MOISTURE WITH IT SO AM ONLY EXPECTING LIGHT PRECIPITATION AMOUNTS FROM IT ON SUNDAY...MOSTLY IN THE MOUNTAINS. THE FRONT WILL REACH THE CASCADES AROUND AROUND 15Z SUNDAY MORNING...THEN THE BLUE MOUNTAINS BY AROUND 21Z AND THEN MOVING EAST OF THE CWA AROUND 00Z SUNDAY AFTERNOON. WINDS WILL INCREASE BEHIND THE COLD FRONT ON SUNDAY TO THE BREEZY TO WINDY CATEGORY AS SURFACE PRESSURE GRADIENTS TIGHTEN UP. HOWEVER...WINDS ARE EXPECTED TO STAY BELOW ADVISORY CRITERIA AT THIS TIME. THE STRONGEST WINDS WILL BE FROM THE BLUE MOUNTAINS NORTH AND WEST. THE WINDS WILL DIMINISH AROUND 06Z SUNDAY EVENING AND OVERNIGHT. MONDAY LOOKS TO BE A DRY DAY EXCEPT PERHAPS A LINGERING SHOWER OVER WALLOWA COUNTY NEAR THE IDAHO BORDER DUE TO TERRAIN ENHANCED LIFTING. TEMPERATURES ON SUNDAY ARE EXPECTED TO REMAIN NEARLY STEADY AS ON SATURDAY. THEN ON MONDAY COOLING WILL TAKE PLACE AS COOLER AIR FILTERS INTO THE CWA WITH LOW ELEVATION MAX READINGS ONLY IN THE LOWER 50S. MUCH COLDER AIR IS EXPECTED IN THE EXTENDED FORECAST PERIOD. 88 LONG TERM...MONDAY NIGHT THROUGH FRIDAY NIGHT...DRY NORTHERLY FLOW WILL BE OVER WASHINGTON AND OREGON MONDAY NIGHT AND TUESDAY. AN ARCTIC FRONT PUSHED BY A STRONG ARCTIC HIGH WILL MOVE INTO EASTERN WASHINGTON AND OREGON TUESDAY NIGHT. THE FRONTAL BOUNDARY WILL BE QUITE DRY AND BREEZY NORTHEASTERLY WINDS WILL ACCOMPANY THE FRONT. TEMPERATURES WILL DROP SIGNIFICANTLY WITH AND BEHIND THE ARCTIC FRONTAL BOUNDARY. LOW TEMPERATURES WILL PLUMMET INTO THE SINGLE DIGITS TO MID 20S BY WEDNESDAY MORNING. HIGH TEMPERATURES WEDNESDAY WILL STRUGGLE TO REACH THE 30S IN CENTRAL OREGON AND MID 20S TO NEAR FREEZING ELSEWHERE. MODEL SPREAD INCREASES DURING STARTING WEDNESDAY NIGHT...DECREASING CONFIDENCE FOR THE REST OF THE PERIOD. AN APPROACHING WEATHER SYSTEM WEDNESDAY NIGHT WILL INCREASE CLOUD COVER AND MOISTURE ACROSS OREGON AND CENTRAL WASHINGTON. THE ARCTIC HIGH WILL MOVE FURTHER EAST AND ALLOW THE AIRMASS IN PLACE TO MODERATE. A WEAK FRONT WILL MOVE ACROSS OREGON THURSDAY. THE TRIPLE POINT (AND BEST LIFT) WILL REMAIN IN SOUTHERN OREGON...BUT IT MAY PROVIDE SUFFICIENT LIFT TO BRING A SLIGHT CHANCE OF SNOW OR A MIX OF RAIN AND SNOW TO OREGON. BY THURSDAY NIGHT...THE ECMWF BRINGS ANOTHER ARCTIC LOW DOWN FROM BRITISH COLUMBIA BUT THE GFS HAS A WEAKER FEATURE. EITHER WAY...THERE IS A SLIGHT CHANCE OF SNOW IN THE LOWER COLUMBIA BASIN AND HIGHER CHANCES OVER THE HIGHER ELEVATIONS THURSDAY NIGHT AND FRIDAY. A REINFORCING SHOT OF ARCTIC AIR MAY FOLLOW THE ARCTIC LOW TO KEEP THE CWA IN THE MID TEENS TO MID 20S SATURDAY NIGHT. COONFIELD && .PRELIMINARY POINT TEMPS/POPS... PDT 57 40 57 38 / 0 0 20 10 ALW 57 43 56 40 / 0 0 20 10 PSC 56 38 60 37 / 0 0 20 10 YKM 56 36 56 35 / 0 0 20 10 HRI 57 39 58 36 / 0 0 20 10 ELN 55 36 52 34 / 0 10 30 10 RDM 63 33 59 29 / 0 0 20 10 LGD 58 37 55 36 / 0 0 30 10 GCD 61 32 57 35 / 0 0 20 10 DLS 59 40 57 38 / 0 0 30 10 && .PDT WATCHES/WARNINGS/ADVISORIES... OR...NONE. WA...NONE. && FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT... WWW.WEATHER.GOV/PENDLETON 94
In the hours before
Special weather statement, Nov 8, 11:12 AM PST, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PENDLETON OR 1112 AM PST SAT NOV 8 2014 ORZ041-044-049-050-502-503-505>511-WAZ024-026>030-520-521-091915- EAST COLUMBIA RIVER GORGE OF OREGON- LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY- NORTHERN BLUE MOUNTAINS OF OREGON- SOUTHERN BLUE MOUNTAINS OF OREGON-JOHN DAY BASIN-OCHOCO- JOHN DAY HIGHLANDS- FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- EAST SLOPES OF THE OREGON CASCADES-NORTH CENTRAL OREGON- CENTRAL OREGON-EASTERN COLUMBIA RIVER GORGE OF WASHINGTON- KITTITAS VALLEY-YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- NORTHWEST BLUE MOUNTAINS OF WASHINGTON- EAST SLOPES OF THE WASHINGTON CASCADES-SIMCOE HIGHLANDS- INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...BOARDMAN... HERMISTON...IONE...COVE...ELGIN...LA GRANDE...UNION... ENTERPRISE...JOSEPH...WALLOWA...MEACHAM...TOLLGATE...LONG CREEK... NORTH POWDER...UKIAH...DAYVILLE...JOHN DAY...MITCHELL... MONUMENT...SPRAY...BROTHERS...PAULINA...PRAIRIE CITY...SENECA... ATHENA...PENDLETON...PILOT ROCK...HEPPNER...CONDON...FOSSIL... CAMP SHERMAN...LA PINE...SISTERS...SUNRIVER...DUFUR...MAUPIN... MORO...BEND...MADRAS...PRINEVILLE...REDMOND...WHITE SALMON... ELLENSBURG...THORP...NACHES...SUNNYSIDE...TOPPENISH...YAKIMA... CONNELL...PROSSER...TRI-CITIES...DAYTON...WAITSBURG... WALLA WALLA...SKI BLUEWOOD RESORT...APPLETON...CLE ELUM... CLIFFDELL...BICKLETON...GOLDENDALE 1112 AM PST SAT NOV 8 2014 ...MUCH COLDER NEXT WEEK... COLD AIR WILL MOVE OUT OF CANADA INTO THE PACIFIC NORTHWEST NEXT WEEK. AS A RESULT...TEMPERATURES WILL FALL WELL BELOW NORMAL. TEMPERATURES WILL START TURNING COLDER MONDAY...HOWEVER THE MORE SIGNIFICANT DROP WILL BE TUESDAY INTO WEDNESDAY. HIGHS FOR THE REMAINDER OF THE WEEK WILL BE MOSTLY IN THE 30S AND 40S. LOWS WILL BE IN THE TEENS AND 20S. THERE IS ALSO A CHANCE OF SNOW THURSDAY AND FRIDAY.
Nearby
Wind Advisories in Oregon, 2014Wind Advisories in Washington, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.